# SDR VNAA9802023

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3242 · Brake
- Part: Brakes
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, THE CREW NOTED THAT THE AIRCRAFT'S BRAKES WERE WEAK.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND BLED, THE NORMAL BRAKE SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-07.  OPERATIONAL CHECKS WERE COMPLIED WITH AND, THE AIRCRAFT WAS RETURNED TO SERVICE.
